Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

_Morris_

Veteran Member
  • Total Reviews

    0
  • Content Count

    83
  • Joined

  • Last visited

Community Reputation

0 Neutral

About _Morris_

  • Rank
    Junior Member
  1. I have an australian mullet fetish.

    1. you smell familiar

      1. I've been advised to stop jogging for a few weeks till my achilies heel feels better, so as a replacement for cardio, i've been told its ok to swim. I bought a speedo hair cap, and wore it, but my hair still got very damp today and yesturday. I know washing your hair everyday is not good, as it drys it out (i like to wash it ever 2nd or 3rd day). So are there actual hair caps that actually stop your hair from getting wet? Also, is chlorine bad for your hair? Any products ideal to use before a
      2. Stop for a few days, and re continue when the redness disappears. Your skin *should* adapt by then. You have to expect this with any serioius topical, they can be quite harsh, but also effective!
      3. BENZAC is the cheapest. Believe me, i've looked around for the cheapest BP in Australia for years now (i use lots of it on my body). http://www.pharmacyonline.com.au/ ^cheapest overal, especially when taking shipping costs into account
      4. In 2 weeks? I think an improvement is warranted, as the exfoliating alone will unclog pores and prevent any further major breakouts. It wont be a major difference, though. So don't get your hopes up. Usually moisturising is the best way to deal with this imo, but it can take a few days to a week to finally be back to normal. Use a gentle moisturizer, and LOTS of it, such as Cetaphil or Aveeno. Reapply 3 times a day.
      5. rolling scars at best. As mentioned above, your main concern will be the redness. the rest is negligible. What kind of topicals are you currently using? Look into finacea, and give it 3 months to see a difference.
      6. Folliculitis is just a temporary infection, it clears up with antibiotics, or just time alone.
      7. I thought the cream had moisturizer in it, while the gel is just raw?
      8. Hello, First of all, you need to be careful with your skin after tane. It will be very sensitive over the next 6-12 months, so add new topicals slowly and in small amounts till your skin adapts. And do not try any invasive procedures (like lasers, peels) till the full 12 months is up from your last pill. You have alot of exfoliating products, but what you NEED is too combine them with something that speeds up your skin renewal rate and de-pigments it. for this, i highly recommend finacea or a
      9. what kind of material is the ski mask? I dont think it will make you 'breakout', but irritation is never good for skin.
      10. Well... average human loses about 50-100 hairs a day, and only replaces them with about 40-80. On tane, you'll lose more then your average person, but it wont grow back quicker then it normally does.
      11. As mention above, muscle (and joint pains) are a side affect of tane. There are suppliments used by bodybuilders that may be benefital for you. Look into Glucosamine Sulfate, Chondroitin, MSM, CFA, for your more joint related problems, Bromelain for general recovery. Oh and omega 3 is vital for any athelte. For your main concern (muscular) there are suppliments that use primarily glutamine for 'day after pain', avoid the pills like aids, go straight for a powder ($ value for money).
      ×